# SDR USAABB98013

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PIT - CONTINUED REPORTS OF THE EMERGENCY LIGHTS INTERMITTENTLY ILLUMINATING WHILE IN FLIGHT.  PIT MAINTENANCE FOUDN A WIRE SHORTED TO A TV MONITOR BRACE.  WIRE WAS REPAIRED AND THE BRACE REPOSITIONED.  (M)
